MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC ROCHESTER VITROS CHEMISTRY PRODUCTS AMON SLIDES; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC ROCHESTER VITROS CHEMISTRY PRODUCTS AMON SLIDES; IN-VITRO DIAGNOSTICS
Catalog Number 1721869
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
The investigation determined that a lower than expected vitros ammonia (amon) result was obtained from a cap proficiency fluid processed using vitros chemistry products amon slides lot 1020-0265-9321 on a vitros xt 7600 integrated system.Chm-07 amon result of 101 umol/l versus an expected result of 181 umol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if the results were to recur undetected.The lower than expected vitros amon result was generated from a non-patient fluid; however, the investigation cannot conclude that patient sample results would not be affected if the event were to recur undetected.There were no allegations of patient harm as a result of the event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment ra607130.
 
Additional Manufacturer Narrative
The investigation determined that a lower than expected vitros ammonia (amon) result was obtained from a cap proficiency fluid processed using vitros chemistry products amon slides lot 1020-0265-9321 on a vitros xt 7600 integrated system.The assignable cause of the event was not able to be determined.A review of historical amon quality control results indicated unacceptable within laboratory precision.Therefore, a vitros amon lot 1020-0265-9321 issue cannot be ruled out as a contributor of the event.However, continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros amon reagent lot 1020-0265-9321.As no precision testing was performed on the vitros xt 7600 system around the time of the event, an instrument related issue cannot be ruled out as a potential contributing factor of the event.The customer reported that a result obtained from the same chm-07 cap fluid for an alternate vitros assay (tbil) was unacceptable as well.Therefore, a sample related issue cannot be ruled out as a contributor of the event.

Brand Name
VITROS CHEMISTRY PRODUCTS AMON SLIDES
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC ROCHESTER
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
513 technology boulevard
rochester NY 14626
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key20089067
Report Number1319809-2024-00062
Device Sequence Number7661672
Product Code JID
UDI-Device Identifier10758750009602
UDI-Public(01)10758750009602(17)250801(11)240201(10)102002659321
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Catalogue Number1721869
Device Lot Number1020-0265-9321
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Initial Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown